Show simple item record

dc.creatorCaraballo Garrido, Tomás es
dc.creatorLanga Rosado, José Antonio 
dc.creatorCuadra Valero, José 
dc.date.accessioned2015-04-08T10:27:10Z
dc.date.available2015-04-08T10:27:10Z
dc.date.issued2001es
dc.identifier.issn0165-0114es
dc.identifier.issn1553-524Xes
dc.identifier.urihttp://hdl.handle.net/11441/23672
dc.description.abstractIn this paper we consider a stochastic differential inclusion with multiplicative noise. It is shown that it generates a multivalued random dynamical system for which there also exists a global random attractor.
dc.formatapplication/pdfes
dc.language.isoenges
dc.relation.ispartofJournal of Mathematical Analysis and Applications, 260(2), 602-622es
dc.rightsAtribución-NoComercial-SinDerivadas 4.0 Españaes
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0es
dc.subjectGlobal attractor
dc.subjectmultivalued random dynamical systems
dc.subjectstochastic differential inclusions
dc.titleGlobal attractors for multivalued random dynamical systems generated by random differential inclusions with multiplicative noisees
dc.typeinfo:eu-repo/semantics/articlees
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numéricoes
dc.identifier.doihttp://dx.doi.org/10.1006/jmaa.2001.7497es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/23672

FilesSizeFormatViewDescription
file_1.pdf10.11MbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Atribución-NoComercial-SinDerivadas 4.0 España
Except where otherwise noted, this item's license is described as: Atribución-NoComercial-SinDerivadas 4.0 España